Volume 14, Number 2
Previous Issue Next Issue

S. Yang & Q. Cai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 97-101

Preview Purchase PDF 1 1544 Abstract

W. Miao & J. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 102-114

Preview Purchase PDF 0 1593 Abstract

W. Hou & E. Jiang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 115-127

Preview Purchase PDF 0 1647 Abstract

Y. Yuan & C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 128-135

Preview Purchase PDF 1 1612 Abstract

Z. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 136-148

Preview Purchase PDF 0 1572 Abstract

H. Xie & H. Dai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 149-156

Preview Purchase PDF 0 1538 Abstract

H. Yang, X. Yang & Y. Wang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 157-170

Preview Purchase PDF 0 1569 Abstract

X. Wang & L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 171-179

Preview Purchase PDF 0 1604 Abstract

H. Li & J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 180-192

Preview Purchase PDF 0 1574 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard